Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 51, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 8, 2015, 9:56 PM EDT for 4 counties in Indiana. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 9:56 PM EDT (01:56 UTC)
- Expired
- Jun 8, 2015, 10:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 18 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:00 PM EDT | HAIL 0.5 | Avon, IN | |
| Jun 8, 10:18 PM EDT | HAIL 0.7 | Avon, IN | |
| Jun 8, 10:32 PM EDT | HAIL 0.88 | 5 W Greenwood, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
796
WUUS53 KIND 090156
SVRIND
INC063-081-097-109-090230-
/O.NEW.KIND.SV.W.0051.150609T0156Z-150609T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
956 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHERN MARION COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...
* UNTIL 1030 PM EDT
* AT 954 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PLAINFIELD...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MOORESVILLE...SPEEDWAY...BEECH GROVE...SOUTHPORT...GREENWOOD...
FRANKLIN...INDIANAPOLIS INT'L AIRPORT...CAMBY...MONUMENT CIRCLE...
WAVERLY...HOMECROFT...BARGERSVILLE...NEW WHITELAND AND WHITELAND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 87 AND 111.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 62 AND 80.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3943 8595 3967 8655 3984 8645 3973 8595
3944 8595
TIME...MOT...LOC 0156Z 295DEG 31KT 3972 8638
HAIL...1.00IN
WIND...<50MPH
$$
JAS2 follow-up statements
536
WWUS53 KIND 090217
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 PM EDT MON JUN 8 2015
INC063-081-097-109-090230-
/O.CON.KIND.SV.W.0051.000000T0000Z-150609T0230Z/
MORGAN IN-MARION IN-JOHNSON IN-HENDRICKS IN-
1017 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENDRICKS...NORTHERN JOHNSON...SOUTHERN MARION AND NORTHEASTERN
MORGAN COUNTIES UNTIL 1030 PM EDT...
AT 1013 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SOUTHPORT...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BEECH GROVE...SOUTHPORT...GREENWOOD...FRANKLIN...HOMECROFT...
BARGERSVILLE...NEW WHITELAND AND WHITELAND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 87 AND 111.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 62 AND 80.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3943 8595 3967 8655 3984 8645 3973 8595
3944 8595
TIME...MOT...LOC 0216Z 296DEG 30KT 3967 8621
HAIL...1.00IN
WIND...<50MPH
$$
JAS962
WWUS53 KIND 090228
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 PM EDT MON JUN 8 2015
INC063-081-097-109-090238-
/O.EXP.KIND.SV.W.0051.000000T0000Z-150609T0230Z/
MORGAN IN-MARION IN-JOHNSON IN-HENDRICKS IN-
1028 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDRICKS...
NORTHERN JOHNSON...SOUTHERN MARION AND NORTHEASTERN MORGAN COUNTIES
WILL EXPIRE AT 1030 PM EDT/930 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3943 8595 3967 8655 3984 8645 3973 8595
3944 8595
TIME...MOT...LOC 0228Z 296DEG 30KT 3963 8609
$$
JASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:55 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 8, 9:55 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 955 PM EDT MON JUN 8 2015 .UPDATE... NEAR TERM FOR THE REST OF TONIGHT HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 355 PM EDT MON JUN 8 2015 A SECONDARY TROUGH AXIS MOVING THROUGH THE AREA WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH THE EVENING BEFORE ANY STORMS DISSIPATE OVERNIGHT. BRIEF QUIET WEATHER CAN BE EXPECTED AS HIGH PRESSURE CONTROLS THE AREA...BUT A WEAK COLD FRONT WILL SAG INTO THE REGION WEDNESDAY AFTERNOON AND REMAIN IN THE AREA...BRINGING THUNDERSTORM CHANCES BACK TO THE FORECAST LATER IN THE WEEK AND INTO THE WEEKEND AS BROAD SOUTHWEST FLOW DEVELOPS ACROSS CENTRAL PORTIONS OF THE COUNTRY. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 955 PM EDT MON JUN 8 2015 AREA OF THUNDERSTORMS WILL SPREAD SOUTHEAST ACROSS CENTRAL INDIANA NEXT FEW HOURS. INCREASED POPS TO LIKELY OVER NORTHEAST AND EAST CENTRAL SECTIONS NEXT FEW HOURS...WHILE FAR SOUTHWEST AREAS MAY STAY DRY OVERNIGHT. WITH LOSS OF DAYTIME HEATING...THUNDERSTORMS SHOULD CONTINUE TO WEAKEN AND END MOST AREAS NEAR OR SHORTLY AFTER MIDNIGHT. HAVE SOME CONCERN FOR PATCHY FOG...BUT WINDS WILL STAY AROUND 5 MPH OVERNIGHT AND MODELS INDICATE DEWPOINTS WILL LOWER LATE TONIGHT. NO CHANGES MADE TO TEMPERATURES WITH LOWS FROM 60 TO 65. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 355 PM EDT MON JUN 8 2015 GUIDANCE IS IN GOOD AGREEMENT THAT DRY CONDITIONS SHOULD RESUME LATE TONIGHT AND CONTINUE AT LEAST THROUGH EARLY WEDNESDAY. A WEAK COLD FRONT IS PROGGED TO DROP INTO THE AREA WEDNESDAY AFTERNOON...AND WHILE UPPER LEVEL SUPPORT IS MINIMAL...AIRMASS AHEAD OF THE BOUNDARY MAY BE UNSTABLE ENOUGH TO ALLOW ISOLATED STORMS TO FIRE NEAR PEAK HEATING. WILL MAINTAIN POPS THROUGH THURSDAY AND BEYOND AS THE BOUNDARY REMAINS IN THE AREA. ON TEMPS...CONSENSUS NUMBERS APPEARED REASONABLE THROUGHOUT WITH MINOR TWEAKS. UPPER 80S TO AROUND 90 SHOULD RETURN TO THE AREA WEDNESDAY INTO THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 158 PM EDT MON JUN 8 2015 UPPER LEVEL RIDGING AT THE BEGINNING OF THE PERIOD WILL GIVE WAY BRIEFLY FRIDAY NIGHT INTO SATURDAY TO AN UPPER LEVEL SHORT WAVE. FOLLOWING THIS...RIDGING WILL RETURN THROUGH THE END OF THE PERIOD. AT THE SURFACE...A WARM FRONT WILL BE DRAPED WEST TO EAST FROM WESTERN IOWA...ACROSS NORTHERN INDIANA...UP INTO THE NEW ENGLAND STATES. THIS FRONT WILL LIFT NORTH AND EAST AS A LOW PRESSURE SYSTEM PUSHES NORTHEAST OUT OF THE PLAINS ACROSS THE SOUTHERN GREAT LAKES. THIS LOW PRESSURE WILL DRAG A COLD FRONT BEHIND IT. THESE FEATURES WILL BE THE MAIN PLAYERS FOR UNSETTLED WEATHER THIS WEEKEND. REGIONAL BLEND SUPPORTS THIS PATTERN. MODELS ARE IN AGREEMENT THAT AT LEAST SOME OF THE AVAILABLE MOISTURE FEED FOR THIS WEEKEND WILL BE FLOWING INTO CENTRAL INDIANA FROM ACROSS THE ROCKIES AND PLAINS STATES. THIS FEED LOOKS TO ORIGINATE FROM THE REMNANTS OF THE TROPICAL DISTURBANCE THAT RECENTLY IMPACTED THE BAJA PENINSULA OFF OF MEXICO IN THE PACIFIC OCEAN. MODELS INDICATE THAT AVAILABLE PRECIPITABLE WATER DURING THIS TIME PERIOD IS ON THE ORDER OF 2 INCHES. INITIALIZATION HANDLES THE TEMPERATURES WELL SO NO CHANGES WERE MADE. WARMEST TEMPERATURES WILL BE AT THE BEGINNING OF THE PERIOD AND THEN COOL OFF TO START THE WEEKEND AS THE COLD FRONT PUSHES THROUGH. TEMPERATURES WILL SLOWLY REBOUND BY THE END OF THE PERIOD. LOW TEMPERATURES LOOK GOOD IN THE UPPER 60S TO LOW 70S. && .AVIATION /DISCUSSION FOR THE 090000Z TAFS/... ISSUED AT 636 PM EDT MON JUN 8 2015 UPPER WAVE CURRENTLY DROPPING SOUTH THROUGH NORTHERN ILLINOIS/NORTHERN INDIANA IS EXPECTED TO PASS OVER THE TERMINALS THROUGH ABOUT 090500Z. CURRENTLY QUITE A BIT OF CONVECTION ASSOCIATED WITH THIS FEATURE. AIR MASS IS QUITE UNSTABLE LOCALLY...SO THERE IS A THREAT FOR SCATTERED CONVECTION IN THE VICINITY OF THE TERMINALS UNTIL THIS FEATURE PASSES. MAY NEED TO EXPLICITLY MENTION THUNDERSTORMS AT SOME TERMINALS FOR A PERIOD THIS EVENING IF CURRENT TRENDS CONTINUE. GUSTY/SHIFTING WINDS AND BRIEF IFR VISIBILITY RESTRICTIONS POSSIBLE IN AND NEAR HEAVIER CONVECTION. CB BASES AROUND 030. CONCERN FOR FOG POTENTIAL LATER TONIGHT...ESPECIALLY IF MORE RAIN ENDS UP OCCURRING THAN CURRENTLY EXPECTED. WITH LOWER DEWPOINTS ADVECTING INTO THE AREA LATER TONIGHT...NOT SOLD ON FOG DEVELOPMENT YET. SURFACE WINDS GENERALLY 250-280 DEGREES AT 8-11 KTS...DIMINISHING TO 6 KTS OR LESS AFTER SUNSET. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...JH SHORT TERM...NIELD LONG TERM...MMB/RYAN AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 8, 4:27 AM EDT, 17 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 427 AM EDT MON JUN 8 2015 INZ021-028>031-035>049-051>057-060>065-067>072-090830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 427 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. A FEW OF THE STORMS COULD BE STRONG. HAZARDS: HEAVY RAINFALL. LIGHTNING. GUSTY WINDS. TIMING: THROUGHOUT THE DAY. DISCUSSION: A FRONT SLOWLY SAGGING THROUGH CENTRAL INDIANA WILL KEEP SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY. DRY CONDITIONS WILL RETURN LATE TONIGHT AS THE FRONT FINALLY MOVES AWAY FROM THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THERE ARE CHANCES FOR THUNDERSTORMS ACROSS PARTS OF THE AREA FROM WEDNESDAY AFTERNOON THROUGH SUNDAY. AT THIS TIME WIDESPREAD SEVERE STORMS ARE NOT EXPECTED HOWEVER LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: UPPER FLOW WILL TRANSITION FROM NORTHWESTERLY TO SOUTHWESTERLY DURING THE WEEK AND SEVERAL UPPER WAVES MOVING THROUGH THE FLOW WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
In the hours before
Special weather statement, Jun 8, 9:11 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 PM EDT MON JUN 8 2015
INZ039>042-049-090200-
DELAWARE-HAMILTON-HENRY-MADISON-RANDOLPH-
911 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORM ADVISORY FOR DELAWARE...EASTERN HAMILTON...
HENRY...SOUTHERN MADISON AND RANDOLPH COUNTIES UNTIL 1000 PM EDT...
AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO
NOBLESVILLE...AND MOVING EAST AT 70 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MUNCIE...
ANDERSON...
WINCHESTER...
NEW CASTLE...
RIVER FOREST...
LAPEL...
COUNTRY CLUB HEIGHTS...
EDGEWOOD...
WOODLAWN HEIGHTS...
BALL STATE UNIVERSITY...
YORKTOWN...
RIDGEVILLE...
CHESTERFIELD...
DALEVILLE...
SELMA...
PENDLETON...
PARKER CITY...
MIDDLETOWN...
FARMLAND...
PRAIRIE CREEK RESERVOIR...
&&
LAT...LON 4000 8490 4000 8519 3988 8520 3987 8521
3979 8522 3978 8527 3989 8558 3995 8558
3994 8573 4009 8616 4036 8522 4031 8521
4031 8480 4001 8481
TIME...MOT...LOC 0110Z 286DEG 62KT 4039 8492 4009 8593
JHLocal storm report, Jun 8, 9:14 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
914 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL RUSSIAVILLE 40.42N 86.27W
06/08/2015 E0.25 INCH HOWARD IN LAW ENFORCEMENT
&&
BHHSpecial weather statement, Jun 8, 9:14 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
914 PM EDT MON JUN 8 2015
INZ030-031-038>040-090145-
CLINTON-HAMILTON-HOWARD-MADISON-TIPTON-
914 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORM ADVISORY FOR CLINTON...NORTHERN HAMILTON...
HOWARD...NORTHERN MADISON AND TIPTON COUNTIES UNTIL 945 PM EDT...
AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF FRANKFORT...MOVING SOUTHEAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KOKOMO...
TIPTON...
ELWOOD...
ALEXANDRIA...
KIRKLIN...
KEMPTON...
INDIAN HEIGHTS...
SHARPSVILLE...
WINDFALL...
ATLANTA...
ARCADIA...
MORSE RESERVOIR...
ORESTES...
SUMMITVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4042 8585 4038 8585 4038 8575 4033 8558
4029 8558 4010 8611 4015 8624 4018 8624
4018 8633 4029 8662 4044 8642 4043 8638
4046 8638 4055 8626
TIME...MOT...LOC 0114Z 296DEG 29KT 4033 8631
JHLocal storm report, Jun 8, 9:16 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
916 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 E LAFAYETTE 40.41N 86.85W
06/08/2015 E0.50 INCH TIPPECANOE IN BROADCAST MEDIA
WLFI SPOTTER
&&
BHHLocal storm report, Jun 8, 9:18 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
918 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 2 WNW ROSSVILLE 40.43N 86.63W
06/08/2015 E0.75 INCH CLINTON IN AMATEUR RADIO
HAIL CORE NOTED AT ABOUT 2103 EDT
&&
BHHSpecial weather statement, Jun 8, 9:42 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 PM EDT MON JUN 8 2015
INZ036-037-045-046-090230-
BOONE-HENDRICKS-MONTGOMERY-PUTNAM-
942 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN BOONE...HENDRICKS...
SOUTHEASTERN MONTGOMERY AND NORTHEASTERN PUTNAM COUNTIES UNTIL 1030
PM EDT...
AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF CRAWFORDSVILLE...MOVING
SOUTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DANVILLE...
PLAINFIELD...
ROACHDALE...
JAMESTOWN...
NORTH SALEM...
LIZTON...
PITTSBORO...
CLAYTON...
AVON...
&&
LAT...LON 4006 8679 3980 8633 3963 8633 3963 8646
3960 8646 3960 8648 3992 8693
TIME...MOT...LOC 0141Z 309DEG 33KT 3993 8676
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:47 PM EDT | Special Weather Statement | IND | Carroll, Howard | 43 min |
| Jun 8, 9:11 PM EDT | Special Weather Statement | IND | Delaware, Hamilton, Henry, Madison, Randolph | 49 min |
| Jun 8, 9:14 PM EDT | Special Weather Statement | IND | Clinton, Howard, Tipton | 31 min |
| Jun 8, 9:42 PM EDT | Special Weather Statement | IND | Hendricks | 48 min |
| Jun 8, 10:47 PM EDT | Special Weather Statement | IND | Decatur, Johnson, Shelby | 43 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.